# SDR IPXA2025011324042

- Difficulty date: October 24, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,880 hours, 20,262 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: BACB30NM3K6
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR LATCH BROKEN AND PIANO HINGE CRACKED. PLEASE DEFER PER CDL 52-49-3 REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.61. FABRICATE P/N(146U8023-2) PER BOEING DWG NO.146U8023 SH 4 REV."-";PL REV."N";PSDL REV."D" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV.9 REQUIREMENT. INSTALLED FABRICATED PARTS I.A.W SRM 51-40-02-0G REV.61 AND AIPC 52-49-07-02 REV.57 AND BOEING DWG NO 146U8023 SH 3 REV.A AND  146U8023 SH4 REV.-. JOB COMPLETED AND ATTACHEMENTS ARE UPLOADED.REVIEW COMPLETED
